# SDR FDEA202206301625

- Difficulty date: June 30, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT LEFT HAND WING #3 SLAT ASSEMBLY INNER   SURFACE STATION XOS 484.511. EXISTING REPAIR AT LEFT HAND WING #3 SLAT ASSEMBLY INNER SURFACE STATION XOS   484.511 EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 57-40-01-2R   REPAIR 3 FIGURE 201. REPAIR CARRIED OUT AT LEFT HAND WING #3 SLAT INNER SKIN   BETWEEN STATION XOS 455.085 AND STATION XOS 497.924 AS PER SRM 57-40-01-2R REPAIR 3   FIGURE 201 AND EA 1-5750-T0369553 PART 1 TITLE: WINGS - FLIGHT SURFACES - LH WING - #3   SLAT ASSY - INNER SKIN SRM SPLICE REPAIR BETWEEN XOS 455.085 AND XOS 497.924 - RSC   TRACKING. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
